MathSciNet Relay Station
MathSciNet bibliographic data
MR1206065 58F17 (22E40 57S20 58F11)
Ghys, Étienne Dynamique des flots unipotents sur les espaces homogènes. (French) [Dynamics of unipotent flows on homogeneous spaces] Séminaire Bourbaki, Vol. 1991/92. Astérisque No. 206 (1992), Exp. No. 747, 3, 93–136.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement